# SDR SIMA201120609

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 19,581 hours, 16,834 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7250 · Turbine Section
- Part: Plug
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3306 MAINTENANCE REPORTED SMOKE COMING OUT OF THE FRONT OF THE NR 1 ENGINE ON POST FLIGHT.  THE NR 1 ENGINE HAD BEEN SHUT DOWN FOR OVER 10 MINUTES WHEN THIS WAS OBSERVED.  ALL SHUTDOWN INDICATIONS HAD BEEN NORMAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENGINE LOW PRESSURE TURBINE SHAFT PLUG IAW ROLLS ROYCE MM 72-59-15.  THE OPERATIONAL CHECK AND LEAK CHECKS WERE GOOD.  REF NRWC'S 855-DFW-00349 AND 855-DFW-00350.  THE AIRCRAFT WAS RETURNED TO SERVICE.
